# SDR DALA2017073105834

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD SEAT TRACK AT STA 800, 815, 825 AND 860 HAS CORROSION  REMOVAL BEYOND LIMITS AREA OF MAX LOSS, DEPTH .030?, WIDTH 1.5?, LENGTH 10.0?. REMOVED AND REPLACED SEAT TRACK SECTION FROM STA 790-879 LBL 45.50 IAW B757200 SRM 51-40-02 AND DWG 143N5116 REV-.
